| Catalog Number |
23411030S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nonunion/Delayed-union Bone Fracture (2369)
| Date of Event |
08/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
Event or Problem Description
As reported: "planned t2 alpha tibial nail revision for non-united fracture.Planned for synthes nail to be used for revision alongside synthes small frag plate.Stryker t2 alpha tibial 10x300mm nail currently implanted.Original surgery on (b)(6) 2025.Complication during original surgery, quad tendon split from suprapatellar approach, change to infrapatellar." update on 22/8: the revision procedure did not end up going ahead as the patient was not covered by insurance.
Additional Manufacturer Narrative
Correction: please refer to section d9 the device was not returned.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description